Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year


IMPACT FACTOR 2017: 0.482
5-year IMPACT FACTOR: 0.512

CiteScore 2017: 0.43

SCImago Journal Rank (SJR) 2017: 0.338
Source Normalized Impact per Paper (SNIP) 2017: 0.546

Mathematical Citation Quotient (MCQ) 2017: 0.23

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 19, Issue 4

Issues

Oscillations of chirp-like functions

Luka Korkut
  • Department of Applied Mathematics, Faculty of Electrical Engineering and Computing, University of Zagreb, Unska 3, 10000 Zagreb, Croatia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Maja Resman
  • Department of Applied Mathematics, Faculty of Electrical Engineering and Computing, University of Zagreb, Unska 3, 10000 Zagreb, Croatia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-12-01 | DOI: https://doi.org/10.1515/gmj-2012-0034

Abstract.

In this paper we deal with real oscillatory functions of the form where , as and is periodic. We impose some sufficient conditions on functions and S which imply the d-dimensional fractal oscillatority of the function with , thus extending a result of Tricot (1995). Using the obtained results, we show that the oscillatory dimension of both component functions of the p-clothoid is equal to , where , and that the corresponding reflected functions are d-dimensional fractal oscillatory. The case where was treated previously by Korkut et al. (2008, 2009)

Keywords: Box dimension; chirp-like functions; oscillatory dimension; fractal oscillatority; p-clothoid

About the article

Received: 2010-02-10

Published Online: 2012-12-01

Published in Print: 2012-12-01


Citation Information: , Volume 19, Issue 4, Pages 705–720, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2012-0034.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Mervan Pašić and Satoshi Tanaka
International Journal of Differential Equations, 2013, Volume 2013, Page 1

Comments (0)

Please log in or register to comment.
Log in